[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by mark on May 1, 2001:
hey all, my girlfriend has been on ortho trycycline for about 3 weeks now, and last week she came down with a stuffy nose and fever. she developed the chills and all, and thought it was the flue. well, last tuesday she started feelign nauseus... then she threw up. she's been violently ill since then, throwing up practically every 20 minutes. it gets better at times, and seems to go away.. but she's right back where she started 20 minutes later. she says her lymph glands are swollen, and she has kind of an off and on fever... i was curious if anyone out there has had similar symptoms and/or if it is even due to the pill.. i've done what research i can, and found that most of the symptoms she's complaining of are consistent with too much estrogen. *shrugs* i dunno. any helpful words?
Post a Followup